# SDR AALA991376

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Rows 24-25
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIP BETWEEN SEATS 24B AND 25B MISSING.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING STRIP BETWEEN SEATS 24B AND 25B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
